# SDR DALA2019082304926

- Difficulty date: August 23, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 76,669 hours, 57,613 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPLS AT SEAT 33E INOP. REPLACED SEAT HARNESS OPS CHECK GOOD MD88 AMM 33-53. (LP6121009)
